# SDR C77A20130227001

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N746CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 12,905 hours, 11,529 cycles
- Engine: Ge CF348E5
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Module
- Part number: 17000626407
- Part serial: 0000281549
- Condition: Intermittent
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE WOULD NOT SHUTDOWN ON COMMAND.  IDG 1 BUSS OFFLINE MESSAGE, THEN ENGINE SHUTDOWN AFTER FOUR FURTHER ATTEMPTS.  ENGINE INDICATIONS DISAPPERED DURING SHUTDOWN.  R & R ENGINE CONTROL MODULE IAW AMM 71-00-02.  CHECKED OK.  OK FOR SERVICE.
